# SDR CALA2013100200720

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 31,898 hours, 10,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 30655123
- Part serial: 0810
- Condition: Out Of Position
- Location: L2 Door
- Part time: 43,914 hours, 11,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK FELL OUT AT L2.  IAW AMM 25-66-01-404-044, INSTALLED NEW ESCAPE SLIDE DOOR 2L. ROTABLE PARTS CHANGE WAS INDICATED TT 1570726  SN OFF 04505 SLIDE, B757-200  OFF 19-2520-9-0001 0810 ON 19-2520-9-0001 0736.
